MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of display issue on a coaguchek xs meter.The patient stated that the meter was powering off after pressing the m button and that the screen displayed lots of icons before going blank.A display check was performed and the patient stated that the segments were blurry and hard to see.There was no allegation of misinterpreted results.
 
Additional Manufacturer Narrative
The meter was requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The meter was received for investigation.The alleged malfunction was not reproducible.The product performed according to the specifications.The visual investigation of the instrument housing did not reveal any external hardware defects or contamination.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18084201
Report Number1823260-2023-03531
Device Sequence Number6713353
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number03666794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown